# SDR DALA2021111707092

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,645 hours, 30,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 1L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: CLEANED GIRT BAR GUIDES. OPS CK GOOD. (2020117)
